• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Aripriprazol, I have never seen before problemsiek

R

Redstorm60

New member
Joined
May 26, 2019
Messages
2
Location
Gent
#1
Hello guys and girls,
First let me introduce you i am Redstorm from Belgium. 2 years ago i took abilify(aripiprazole) for Did and derealisation. After 3 months of use im still having weird problems altho i stopped the abilify 9 months after using it for the first time.


What i feel every time or often when i start to have random fear:
- Eyes want to roll up
- My eyes zoom in non stop, its like my eyes focus non stop
- everything and everybody looks at me and colors are more sensitive and with more light, lightful or how to say.

Ive been to 4 docters and posted this on 2 international mental health forums, the eyes roll up people recognize but the rest not. Please if somebody knows ANYTHING about the other problems please tell me anything.

Thank u.

Redstorm
 
blacksmoke

blacksmoke

Well-known member
Joined
Dec 26, 2015
Messages
9,203
Location
basketville
#2
gosh medication and what it can do and the long term implications of it i am dealing with (still) a adverse reaction to two different medications.

let me tell you now unless you do your own research the medical world will not tell you nothing. its not in its interests
 
SunnyDaze

SunnyDaze

Well-known member
Joined
Jun 11, 2017
Messages
1,840
Location
USA
#3
Hi redstorm.Sorry you had problems with your medication.

I'm surprised you were given abilify for DID and derealisation.How did the dr think it would help you?
 
R

Redstorm60

New member
Joined
May 26, 2019
Messages
2
Location
Gent
#4
Hi redstorm.Sorry you had problems with your medication.

I'm surprised you were given abilify for DID and derealisation.How did the dr think it would help you?
Well it did help, it liked pushed me back to reality as soon i started desociativing or how to say, this pushback took like 2 seconds
 
Thread starter Similar threads Forum Replies Date
P Psychiatric Drugs/Medications 3

Similar threads